# SDR IXXA20161117109

- Difficulty date: November 14, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1560-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SEAT TRACK RBL 11 BS 1560-1600 CORRODED.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED SEAT TRACK IAW ED 47224FAB03.
